Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Child having fever, headache, vomiting tendency. Medication required?

my daughter is having some fever for last two days. She is having some headache . We are giving her Ibujesic plus medicine to bring dow the fever. Fever is arounf 101 degree centigrade. She is having some vomiting tendency and has vomited thrice this morning. We had a vacation in Matheran for 3 days and she caught the infection there. Please advise further course
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

You have not mentioned the age and weight of your daughter.

For fever, since you have already started Ibugesic plus, continue giving it in right dosage every 8 hrs.
Vomiting can be a part of viral illness. If she keeps vomiting, she might need other medicines like Domperidone and Lanzoprazole.

For any fever the safest medicine is Acetaminophen alone given in dosage of 15mg/kg/dose given 4 times a day.

If head ache is severe and vomiting continues, you must see the Pediatrician.
Just keep a watch on her general activity also. If she is tired and lethargic, she needs to be examined by a doctor.

Hope my answer helps you.
Wish a speedy recovery for your daughter.
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor